# SDR R61A201901070012

- Difficulty date: December 13, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 29,428 hours, 22,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS AND CORROSION ON LT CENTER SET TRACK FR 74 THRU 84. REMOVED AND REPLACED  SECTION OF SEAT TRACK PN: 170-86081-005 AT FRAME 81 THRU 84 REF EMB ETD2018-170-133071. REMAINING TRACK FROM 74 TO 81 FOUND WITHIN LIMITS REF SRM 53-23-10 AD01 RESTORE FINISH REF SRM 51-23-04, 51-23-05 & 51-23-06.  SEE W/O H6589 SN 205 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
